Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Pediatrics
Volume 2013, Article ID 823469, 3 pages
http://dx.doi.org/10.1155/2013/823469
Case Report

Psoriasiform Drug Eruption Associated with Sodium Valproate

1Division of Pediatric Neurology, Department of Pediatrics, Cukurova University, 01180 Adana, Turkey
2Department of Dermatology, Cukurova University, 01180 Adana, Turkey

Received 30 June 2013; Accepted 6 August 2013

Academic Editors: A. C. Lee and A. E. Scaramuzza

Copyright © 2013 Gulen Gul Mert et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Perucca, “Pharmacological and therapeutic properties of valproate: a summary after 35 years of clinical experience,” CNS Drugs, vol. 16, no. 10, pp. 695–714, 2002. View at Google Scholar · View at Scopus
  2. H. K. Rosenberg and W. Ortega, “Hemorrhagic pancreatitis in a young child following valproic acid therapy. Clinical and ultrasonic assessment,” Clinical Pediatrics, vol. 26, no. 2, pp. 98–101, 1987. View at Google Scholar · View at Scopus
  3. V. K. Sharma and S. Dhar, “Clinical pattern of cutaneous drug eruption among children and adolescents in North India,” Pediatric Dermatology, vol. 12, no. 2, pp. 178–183, 1995. View at Google Scholar · View at Scopus
  4. T. C. Beswick and J. B. Cohen, “Dose-related levetiracetam-induced reticulated drug eruption,” Journal of Drugs in Dermatology, vol. 9, no. 4, pp. 409–410, 2010. View at Google Scholar · View at Scopus
  5. S. Brenner, R. Wolf, M. Landau, and Y. Politi, “Psoriasiform eruption induced by anticonvulsants,” Israel Journal of Medical Sciences, vol. 30, no. 4, pp. 283–286, 1994. View at Google Scholar · View at Scopus
  6. S. Brenner, H. Golan, and Y. Lerman, “Psoriasiform eruption and anticonvulsant drugs,” Acta Dermato-Venereologica, vol. 80, no. 5, p. 382, 2000. View at Google Scholar · View at Scopus
  7. N. Tsankov, I. Angelova, and J. Kazandjieva, “Drug-induced psoriasis: recognition and management,” The American Journal of Clinical Dermatology, vol. 1, no. 3, pp. 159–165, 2000. View at Google Scholar · View at Scopus
  8. V. Milavec-Puretić, M. Mance, R. Ceovic, and J. Lipozencic, “Drug induced psoriasis,” Acta Dermatovenerologica Croatica, vol. 19, no. 1, pp. 39–42, 2011. View at Google Scholar